Translator Disclaimer
December 1983 A discrete stochastic integral inequality and balanced random walk in a random environment
Gregory F. Lawler
Duke Math. J. 50(4): 1261-1274 (December 1983). DOI: 10.1215/S0012-7094-83-05056-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 4 • December 1983
Back to Top